MAUDE Adverse Event Report: NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM

NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM
Model Number UROLIFT SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematuria (2558)
Date of Event 09/27/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On 27 sept 2021, neotract was made aware of a patient that had received a successful prostatic urethral lift (pul) on an unspecified day in (b)(6) 2021.It was reported that the patient experienced gross hematuria, and he presented to the er on (b)(6) 2021.Additional information was received on 30 sept 2021 that the patient was taken to the operating room for blood clot removal and cauterization on (b)(6) 2021 and discharged on (b)(6) 2021.The patient was reported to be doing well.

Brand Name
NEOTRACT UROLIFT SYSTEM
Common Device Name
UROLIFT SYSTEM
Manufacturer (Section D)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
MDR Report Key12694514
Report Number3015181082-2021-00034
Device Sequence Number17213837
Product Code PEW
UDI-Device Identifier00814932020001
UDI-Public00814932020001
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUROLIFT SYSTEM
Device Catalogue NumberAN00155
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2021
Initial Report FDA Received Date10/25/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;